# SDR CALA2023051501493

- Difficulty date: May 5, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 65,377 hours, 28,370 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: AD321431
- Part serial: 287718
- Condition: No Test
- Location: 10wl
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVAL & INSTALL OF EPSU BATTERY (10WL).PART OFF:P/N:AD3214-31 S/N:287718 QTY:1-EA.PART ON:P/N:AD3214-31,S/N:287688,B/N:N463UA 87,QTY:1-EA.LTPR NR#50012316740010.
